# SDR CAL950041

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Condition: Dirty
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 1485 - WHEN THROTTLES WERE RETARDED WITH FLAPS EXTENDED, THE HORN WOULD NOT SILENCE.  THE LANDING GEAR WAS LOWERED WITH 3 GREEN AND 3 RED GEAR LIGHTS ILLUMINATING.  A 'TOO LOW' GEAR ALERT WAS ALSO RECEIVED.  THE GEAR WAS CYCLED AND INDICATIONS WERE NORMAL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.   MAINTENANCE FOUND DEBRIS STICKING IN GEAR HANDLE.  THE GEAR HANDLE WAS CLEANED AND LUBRICATED AND OPERATION CHECKED GOOD.  (X)
